Ind-sheaves
Astérisque, no. 271 (2001) , 142 p.
@book{AST_2001__271__R1_0,
     author = {Kashiwara, Masaki and Schapira, Pierre},
     title = {Ind-sheaves},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {271},
     year = {2001},
     zbl = {0993.32009},
     mrnumber = {1827714},
     language = {en},
     url = {http://www.numdam.org/item/AST_2001__271__R1_0}
}
Kashiwara, Masaki; Schapira, Pierre. Ind-sheaves. Astérisque, no. 271 (2001), 142 p. http://www.numdam.org/item/AST_2001__271__R1_0/

[1] E. Andronikof, Microlocalisation tempérée, Mem. Soc. Math. France 57 (1994). | Numdam | MR 1273991 | Zbl 0805.58059

[2] J.-E. Björk, Analytic 𝒟-modules and applications, Kluwer Academic Publ. (1993). | MR 1232191 | Zbl 0805.32001

[3] V. Colin, Spécialisation du foncteur de Whitney, C. R. Acad. Sci. Paris Math. 323 pp 383-388 (1996). | MR 1408772 | Zbl 0884.32010

V. Colin, Spécialisation du foncteur de Whitney, C. R. Acad. Sci. Paris Math. 327 pp 289-293 (1998). | MR 1408772 | Zbl 0945.58019

[4] A. D'Agnolo and P. Schapira, Leray's quantization of projective duality, Duke Math. Journ. 84 pp 453-496 (1996). | Article | MR 1404336 | Zbl 0879.32011

[5] S. I. Gelfand and Yu. I. Manin, Methods of homological algebra, Springer (1996). | Article | MR 1438306 | Zbl 0855.18001

[6] J. Giraud, Cohomologie non abélienne, Grundlehren 179 Springer-Verlag (1971). | MR 344253 | Zbl 0226.14011

[7] A. Grothendieck, Sur quelques points d'algèbre homologique, Tohoku Math. Journ. pp 119-183 (1957). | MR 102537 | Zbl 0118.26104

[8] M. Kashiwara, The Riemann-Hilbert problem for holonomic systems, Publ. RIMS, Kyoto Univ. 20 pp 319-365 (1984). | Article | MR 743382 | Zbl 0566.32023

[9] M. Kashiwara Quantization of contact manifolds, Publ. RIMS, Kyoto Univ. 32 pp 1-5 (1996). | Article | MR 1384750 | Zbl 0874.53027

[10] M. Kashiwara and P. Schapira, Sheaves on manifolds, Grundlehren der Math. Wiss. 292 Springer (1990). | Article | MR 1074006 | Zbl 0709.18001

[11] M. Kashiwara and P. Schapira, Moderate and formal cohomology associated with constructible sheaves, Mémoires Soc. Math. France 64 (1996). | Numdam | MR 1421293 | Zbl 0881.58060

[12] M. Kashiwara and P. Schapira, Integral transforms with exponential kernels and Laplace transform, Journ. of the AMS 10 pp 939-972 (1997). | MR 1447834 | Zbl 0888.32004

[13] M. Kashiwara and P. Schapira, Categories and sheaves, in preparation. | Article | MR 2182076 | Zbl 1118.18001

[14] S. Lojasiewicz, Sur le problème de la division, Studia Mathematica 18 pp 87-136 (1959) | Article | MR 107168 | Zbl 0115.10203

[15] B. Malgrange, Ideals of differentiable functions, Tata Institute, Oxford Univ. Press (1967). | MR 212575 | Zbl 0177.17902

[16] S-G-A 4, Sém. Géom. Alg. (1963-64) by M. Artin, A. Grothendieck and J-L. Verdier, Théorie des topos et cohomologie étale des schémas, Lecture Notes in Math. 269, 270, 305 (1972/73). | MR 354652 | Zbl 0234.00007

[17] M. Sato, T. Kawai, and M. Kashiwara, Hyperfunctions and pseudo-differential equations, In Komatsu (ed.), Hyperfunctions and pseudo-differential equations, Proceedings Katata 1971, Lecture Notes in Mathematics Springer 287 pp. 265-529, (1973). | MR 420735 | Zbl 0277.46039